Facebook Pixel
ask: 

2 week early period with plan b

By May 15, 2011 - 12:20pm
 
Rate This

I took plan b and got my period 2 weeks early is this normal? today is day 6 and it still hasn't stopped and its birght red with a medium to heavy flow, is this normal as well it feels like its never going to stop, is flow considered my period or is this an abnormal bleed? please help I feel so fustrated.

Add a Comment9 Comments

EmpowHER Guest
Anonymous

Yes I took a plan b on June 27 & I started my period on July 2nd but it came early & was supposed to come July 14 . So is another bleeding going to come to the 14th or this is my period? When will period go back to normal ? Please help I'm worried or am I pregnant

July 2, 2016 - 8:32am
EmpowHER Guest
Anonymous (reply to Anonymous)

I am in the same exact boat. I took plan B on June 26th and I woke up this morning bleeding heavily and bright red. I am not supposed to start my period until July 15th.

July 3, 2016 - 1:47pm

The start of my last period was October 24th and lasted till the 29th. I had unprotected sex on otcober 30th and took plan b the next day, about 11hrs later. Four days later i had a bit of spotting, followed by heavy bleeding. The next day the heavy bleeding continued. If it was my period it would be two weeks early. What do you think this heavy bleeding means? Am i pregnant?

November 5, 2015 - 11:10am
EmpowHER Guest
Anonymous

I had my periods on the 7th of this month and again on 19th. I have been planning to have a baby from past month onwards. From the past 5 days , there is a brownish discharge that I am experiencing. I had called my GC an she told me that it happens due to stress. Is it normal?

May 23, 2015 - 2:54am
EmpowHER Guest
Anonymous

I had my periods on the 7th of this month and again on 19th. I have been planning to have a baby from past month onwards. From the past 5 days , there is a brownish discharge that I am experiencing. I had called my GC an she told me that it happens due to stress. Is it normal?

May 23, 2015 - 2:52am

I did bleed for 9 days and I know you had mentioned above that it was most likely my period, it also felt like a regular period, I'm so confused and paranoid, I will never take plan b again, going to mabe start the pill so that I don't have to worry abt things like this again.

June 12, 2011 - 8:55pm

I am now not sure when I am suppose to get my next period, as I mentioned after taking plan b I got y period 2 weeks early on May 9, I was due May 25, it is now may 12 and I still haven't gotten my period this would make me 3 days late, but since I took the plan be I'm not sure if being late is a normal side affect, I had sore tender nipples a week ago and now its all gone, so I hope I'm not pregnant, does plan b throw your whole cycle off?

June 12, 2011 - 5:05pm
(reply to fitgirl71)

Your May 9th bleeding may not have been your regular menstrual period, as Plan B also can lead to breakthrough bleeding (bleeding in-between your period, nothing harmful).

You can wait until the end of June for your period to begin, as Plan B can cause your cycle to be irregular as a normal side effect. If you are worried about pregnancy, you can take a home pregnancy test to rule out pregnancy as a factor in your late/missed period.

June 12, 2011 - 8:12pm

Hi,
If you have been bleeding for 6 days, then it would most likely be your period (it rules out "breakthrough bleeding" which is also typical of using emergency contraception, as breakthrough bleeding is more like spotting or bleeding that is light and only lasts a day or two).

Women typically get their period a week early or a week late when using Plan B, but there is a range of differences that your period starting two weeks early is perfectly fine, too.

There are many factors:
- If you are using hormonal contraception or not
- History of periods (if they are irregular or regular, for instance)

Possible concerns would include:
- Painful periods
- Excessive bleeding (soaking through more than one pad or tampon every hour)
- Bleeding that lasts more than 7-10 days

Keep an eye on your period, and if any of the above possible concerns do happen (or are happening), it would be a good idea to call your doctor (do you have a Gynecologist?)

May 15, 2011 - 3:47pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!